Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Rigidity of compact pseudo-Riemannian homogeneous spaces for solvable Lie groups|
|Citation:||International Mathematics Research Notices, 2017; 2018(10):3199-3223|
|Publisher:||Oxford University Press|
|Oliver Baues and Wolfgang Globke|
|Abstract:||Let M be a compact connected pseudo-Riemannian manifold on which a solvable connected Lie group G of isometries acts transitively. We show that G acts almost freely on M and that the metric onM is induced by a bi-invariant pseudo-Riemannian metric on G. Furthermore, we show that the identity component of the isometry group ofM coincides with G. The proofs rely on a combination of density properties for uniform subgroups of solvable Lie groups and the reduction theory of pseudo-Riemannian metric Lie groups.|
|Description:||Advance Access Publication February 4, 2017|
|Rights:||© The Author(s) 2017. Published by Oxford University Press. All rights reserved.|
|Appears in Collections:||Mathematical Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.